MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Oncology Kit w/12" Ext Set, Spiros® w/Red Cap, Clamp, Graduated Adapter; ChemoCl; Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Oncology Kit w/12" Ext Set, Spiros® w/Red Cap, Clamp, Graduated Adapter; ChemoCl; Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System
Catalog Number CH3943
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a oncology kit, 12 in ext, 2 spiros, graduated adapter, 2 chemoclave vial spike 1 13mm 1 20mm.It was reported that bcg tubing being defective and she changed the tubing and it worked fine also add it occurred during dos.When administering the bcg, the blue connector that they are supposed to connect to the foley catheter was stuck inward, which would not allow medicine to flow to gravity.There was a patient involvement and no reported harm.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.The event history log was unable to be reviewed as the product was not returned.

Brand Name
Oncology Kit w/12" Ext Set, Spiros® w/Red Cap, Clamp, Graduated Adapter; ChemoCl
Common Device Name
Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50789922
Report Number9617594-2026-01278
Device Sequence Number21186054
Product Code ONB
UDI-Device Identifier00887709082632
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown